@article{RCP25_1994__46__43_0, author = {Gramain, Andr\'e}, title = {Th\'eor\`emes de H. Schubert sur les n\oe uds c\^ables}, journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25}, volume = {46}, year = {1994}, pages = {43-59}, language = {fr}, url = {http://dml.mathdoc.fr/item/RCP25_1994__46__43_0} }
Gramain, André. Théorèmes de H. Schubert sur les nœuds câbles. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 46 (1994) pp. 43-59. http://gdmltest.u-ga.fr/item/RCP25_1994__46__43_0/
1. On the subdivision of a 3-space by a polyhedron, Proc. Nat. Acad. Sci. USA 10 (1924), 6-8. | JFM 50.0659.01
,2. Cubes with knotted holes, Trans. of the A.M.S. 155 (1971), 217-231. | MR 278287 | Zbl 0213.25005
and ,3. Knots, Walter de Gruyter (1985). | MR 808776 | Zbl 1009.57003
, ,4. Essential embeddings of annuli and Möbius bands in 3-manifolds, Trans. of the A.M.S. 215 (1976), 219-239. | MR 391094 | Zbl 0314.55004
, ,5. Über die Topologie des dreidimensionalen Raumes, Math. Ann. 69 (1910), 137-168. | JFM 41.0543.01 | MR 1511580
,6. Groups and complements of knots, Can. J. of Math. 30 (1978), 1284-1295. | MR 511562 | Zbl 0373.55003
, ,7. Knots are determined by their complements, Journal. of A.M.S. 2 (1989), 371-415. | MR 965210 | Zbl 0678.57005
, ,8. Rapport sur la théorie classique des nœuds (1ère partie), Sém. Bourbaki, exposé n°485 (1975-76), Lect. Notes in Math. 567, Springer (1977), 222-237. | Numdam | MR 440529 | Zbl 0342.57009
,9. Rapport sur la théorie classique des nœuds (2ème partie), Sém. Bourbaki, exposé n°732 (1990-91), Astérisque 201-203 (1991), 89-113. | Numdam | MR 1157839 | Zbl 0752.57003
,10. Geschlossene Flächen in dreidimensionalen Mannigfaltigkeiten, Jahresber. Deutsch. Math.- Verein 38 (1929), 248-260. | JFM 55.0311.03
,11. Über den Aussenraum von Produktknoten und die Bedeutung der Fixgruppen, Math. Zeitschrift 101 (1967), 131-141. | MR 219054 | Zbl 0183.52102
,12. On Dehn's lemma and the asphericity of knots, Ann. of Math. 66 (1957), 1-26. | MR 90053 | Zbl 0078.16402
,13. Knoten und Vollringe, Acta Mathematica 90 (1953), 131-286. | MR 72482 | Zbl 0051.40403
,14. A new proof of the annulus and torus theorem, Amer. J. of Math. 102 (1980), 241-277 | MR 564473 | Zbl 0439.57004
,15. An algebraic classification of knots in , Ann. of Math. 97 (1973), 1-13. | MR 310861 | Zbl 0256.55003
,16. Algebraic and geometric characterizations of knots, Inventiones Math. 26 (1974), 259-270. | MR 365548 | Zbl 0291.55004
,